# SDR 08FDEA03918

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB128057
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD L/E PANEL 527 AB IS WORN AT THE LATCH.  FABBED DOUBLER REF SRM 57-00-01; VOL I.  BLENDED WORN AREA AND FOUND OUT OF LIMITS REF SRM 57-00-01; VOL I.  ALODINED AND PRIMED REF SRM 51-21-01, VOL II.   INSTALLED DOUBLER REF SRM 51-35-01; VOL II.
